Alert archive / Puerto Rico / Small Craft Advisories in 2016

Small Craft Advisory 26, NWS JSJ

August 23, 2016

NWS JSJ issued this small craft advisory at Aug 23, 2016, 8:52 AM CDT. It took effect at Aug 24, 2016, 7:00 AM CDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Aug 23, 2016, 8:52 AM CDT (13:52 UTC)
In effect from
Aug 24, 2016, 7:00 AM CDT
Expired
Aug 25, 2016, 9:00 AM CDT
In force
26 hr
Issued by
NWS JSJ

The text

As transmitted.

835 
WHCA72 TJSJ 231352
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
952 AM AST TUE AUG 23 2016

...WINDS AND SEAS WILL INCREASE BETWEEN WEDNESDAY AND THURSDAY AS
A STRONG TROPICAL WAVE MOVES ACROSS THE REGIONAL WATERS...

AMZ710-232200-
/O.NEW.TJSJ.SC.Y.0026.160824T1200Z-160825T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
952 AM AST TUE AUG 23 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM AST
THURSDAY...

* WINDS...INCREASING TO AROUND 20 KNOTS WITH HIGHER GUSTS UP TO 30
  KNOTS WITH THUNDERSTORMS.

* WAVES/SEAS...BUILDING TO SEAS 5-7 FEET WITH OCCASIONAL SEAS OF
  8-9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
808 
WHCA72 TJSJ 232014
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
414 PM AST TUE AUG 23 2016

...WINDS AND SEAS WILL INCREASE BETWEEN WEDNESDAY AND THURSDAY AS
A STRONG TROPICAL WAVE MOVES ACROSS THE REGIONAL WATERS...

AMZ710-240415-
/O.CON.TJSJ.SC.Y.0026.160824T1200Z-160825T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
414 PM AST TUE AUG 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO
8 AM AST THURSDAY...

* WINDS...INCREASING TO AROUND 20 KNOTS WITH HIGHER GUSTS UP TO 
  30 KNOTS WITH THUNDERSTORMS. 

* WAVES/SEAS...BUILDING TO SEAS 5-7 FEET WITH OCCASIONAL SEAS OF 
  8-9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
582 
WHCA72 TJSJ 240136
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
936 PM AST TUE AUG 23 2016

...WINDS AND SEAS WILL INCREASE BETWEEN WEDNESDAY AND THURSDAY AS
A STRONG TROPICAL WAVE MOVES ACROSS THE REGIONAL WATERS...

AMZ710-240945-
/O.CON.TJSJ.SC.Y.0026.160824T1200Z-160825T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
936 PM AST TUE AUG 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO
8 AM AST THURSDAY...

* WINDS...INCREASING TO AROUND 20 KNOTS WITH HIGHER GUSTS UP TO 
  30 KNOTS WITH THUNDERSTORMS. 

* WAVES/SEAS...BUILDING TO SEAS 5-7 FEET WITH OCCASIONAL SEAS OF 
  8-9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.


$$
315 
WHCA72 TJSJ 240847
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
447 AM AST WED AUG 24 2016

...A STRONG TROPICAL WAVE WILL BRING HAZARDOUS WINDS AND SEAS...

.A STRONG TROPICAL WAVE WILL BRING HAZARDOUS WINDS AND SEAS TO THE
NORTHEAST AND NORTH PORTION OF THE LOCAL WATERS TODAY AND TONIGHT.
WINDS AND SEAS WILL DIMINISH HERE LATER WEDNESDAY NIGHT AND
THURSDAY MORNING.

AMZ722-725-732-241700-
/O.EXB.TJSJ.SC.Y.0026.160824T1200Z-160825T0000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
447 AM AST WED AUG 24 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM
AST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM AST
THIS EVENING. 

* WINDS...15 TO 20 KNOTS WITH HIGHER GUSTS IN THUNDERSTORMS. 

* WAVES/SEAS...INCREASING TO 8 FEET WITH OCCASIONAL SEAS UP TO 10
  FEET. SEAS WILL SUBSIDE EARLY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-241700-
/O.CON.TJSJ.SC.Y.0026.160824T1200Z-160825T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
447 AM AST WED AUG 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 AM AST THURSDAY...

* WINDS...15 TO 20 KNOTS WITH HIGHER GUSTS IN THUNDERSTORMS. 

* WAVES/SEAS...INCREASING TO 8 TO 10 FEET WITH OCCASIONAL SEAS UP
  TO 11 FEET. SEAS WILL SUBSIDE LATER TONIGHT AND THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
451 
WHCA72 TJSJ 241456
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1056 AM AST WED AUG 24 2016

...A STRONG TROPICAL WAVE WILL BRING HAZARDOUS WINDS AND SEAS...

.A STRONG TROPICAL WAVE WILL BRING HAZARDOUS WINDS AND SEAS TO
THE EAST AND NORTHEAST PORTIONS OF THE LOCAL WATERS THIS AFTERNOON
AND TONIGHT. WINDS AND SEAS WILL DIMINISH LATER TONIGHT AND
THURSDAY MORNING.

AMZ722-725-732-242300-
/O.CON.TJSJ.SC.Y.0026.000000T0000Z-160825T0000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
1056 AM AST WED AUG 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...15 TO 20 KNOTS WITH HIGHER GUSTS IN THUNDERSTORMS.

* WAVES/SEAS...INCREASING 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO
  10 FEET. SEAS WILL SUBSIDE LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-242300-
/O.CON.TJSJ.SC.Y.0026.000000T0000Z-160825T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
1056 AM AST WED AUG 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
THURSDAY...

* WINDS...15 TO 20 KNOTS WITH HIGHER GUSTS IN THUNDERSTORMS.

* WAVES/SEAS...INCREASING 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO
  10 FEET. SEAS WILL SUBSIDE LATE TONIGHT INTO THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
928 
WHCA72 TJSJ 242014
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
414 PM AST WED AUG 24 2016

...A STRONG TROPICAL WAVE WILL BRING HAZARDOUS WINDS AND SEAS...

.A STRONG TROPICAL WAVE WILL BRING HAZARDOUS WINDS AND SEAS TO
THE EAST AND NORTHEAST PORTIONS OF THE LOCAL WATERS THIS
AFTERNOON AND TONIGHT. WINDS AND SEAS WILL DIMINISH LATER TONIGHT
AND THURSDAY MORNING.

AMZ722-725-732-250000-
/O.CON.TJSJ.SC.Y.0026.000000T0000Z-160825T0000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
414 PM AST WED AUG 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...15 TO 20 KNOTS WITH HIGHER GUSTS IN THUNDERSTORMS.

* WAVES/SEAS...INCREASING 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 
  10 FEET. SEAS WILL SUBSIDE LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-250415-
/O.CON.TJSJ.SC.Y.0026.000000T0000Z-160825T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
414 PM AST WED AUG 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
THURSDAY...

* WINDS...15 TO 20 KNOTS WITH HIGHER GUSTS IN THUNDERSTORMS.

* WAVES/SEAS...INCREASING 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 
  10 FEET. SEAS WILL SUBSIDE LATE TONIGHT INTO THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
785 
WHCA72 TJSJ 250107
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
907 PM AST WED AUG 24 2016

...AN ACTIVE TROPICAL WAVE WILL CONTINUE TO PRODUCE HAZARDOUS
WINDS AND SEAS THROUGH THURSDAY MORNING...

.A STRONG TROPICAL WAVE WILL CONTINUE TO BRING HAZARDOUS WINDS
AND SEAS ACROSS THE OFFSHORE ATLANTIC WATERS THROUGH THURSDAY
MORNING. WINDS AND SEAS WILL DIMINISH THURSDAY MORNING.

AMZ710-250915-
/O.CON.TJSJ.SC.Y.0026.000000T0000Z-160825T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
907 PM AST WED AUG 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
THURSDAY...

* WINDS...15 TO 20 KNOTS WITH HIGHER GUSTS IN THUNDERSTORMS.

* WAVES/SEAS...INCREASING 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 
  10 FEET. SEAS WILL SUBSIDE LATE TONIGHT INTO THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
458 
WHCA72 TJSJ 250831
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
431 AM AST THU AUG 25 2016

...AN ACTIVE TROPICAL WAVE WILL CONTINUE TO PRODUCE HAZARDOUS
WINDS AND SEAS THROUGH LATE THIS MORNING...

.A STRONG TROPICAL WAVE WILL CONTINUE TO BRING HAZARDOUS WINDS
AND SEAS ACROSS THE OFFSHORE ATLANTIC WATERS THROUGH LATE THIS 
MORNING. WINDS AND SEAS WILL DIMINISH TONIGHT.

AMZ710-251400-
/O.EXT.TJSJ.SC.Y.0026.000000T0000Z-160825T1400Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
431 AM AST THU AUG 25 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM AST THIS
MORNING...

* WINDS...15 TO 20 KNOTS WITH HIGHER GUSTS IN THUNDERSTORMS.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET.
  SEAS WILL SUBSIDE TONIGHT INTO FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Aug 23, 2:58 AM CDT, 5 hours 54 minutes earlier.

Area forecast discussion, Aug 23, 2:58 AM CDT, 5 hours 54 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
358 AM AST TUE AUG 23 2016

.SYNOPSIS...Upper level ridge will remain over the region today,
maintaining a relatively fair weather pattern across the forecast
area. The ridge is expected to erode rapidly tonight and
Wednesday as a tropical wave located about 400 miles east-
southeast of the Lesser Antilles, moves close to the region.
Showers and thunderstorms associated with this wave will affect
the islands Wednesday and Thursday. Lingering Moisture will remain
across the region on Friday, with drier than normal conditions
expected over the upcoming weekend.

&&

.DISCUSSION...Radar observations overnight and early this morning
depicted isolated to scattered showers moving westward mostly
across the surrounding coastal waters, with few of them affecting
the U.S. Virgin Islands and Eastern sections of Puerto Rico.
Showers are expected to diminish today as drier and stable air
ahead of a tropical wave moves over the region. However, as usual,
the limited available moisture will combine with daytime heating
to produce afternoon showers and thunderstorms over Western and
interior sections of Puerto Rico.

The tropical wave around 400 miles to the east-southeast of the
Leeward Islands is forecast to move westward to west-northwestward
at 15 to 20 mph. At this translation speed the wave will reach the
Eastern Caribbean Wednesday morning and Puerto Rico and the U.S.
Virgin Islands Wednesday afternoon and Thursday. Showers
and thunderstorms with locally heavy rainfall and gusty winds will
likely affect the islands. Flooding in low lying areas and small
streams are also likely with this wave. Accordingly to the
National Hurricane Center (NHC), this wave has a tropical cyclone
formation potential of 60 percent through the next 48 hours.
Interests in the central and northern Lesser Antilles, the Virgin
Islands, and Puerto Rico should monitor the progress of this
system.

&&

.AVIATION...Few passing -SHRA/SHRA ovr coastal waters an en route
btw PR and Nrn Leeward islands. SCT ocnl BKN cld lyrs FL025...
FL050...w/brief VCSH til 23/14z across the USVI terminals, TJSJ, and
also TNCM and TKPK. Otherwise VFR conds expected through 23/15Z.
Diurnally induced SCT SHRA/ Isold TSRA psbl across central and
western PR after 23/17Z with psbl VCSH/VCTS mainly at TJMZ and N of
TJPS til 23/22Z.

&&

.MARINE...Marine conditions will deteriorate somewhat across the
regional waters as the tropical wave approaches from the east.
Seas of 2-4 feet will build to 4-6 feet late Wednesday into
Thursday...especially across the Atlantic Waters. Seas will
return to normal of 3-5 feet Friday into the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  89  79  90  78 /  20  20  60  50
STT  90  79  88  78 /  20  50  60  60

&&

.SJU Watches/Warnings/Advisories...
PR...None.
VI...None.
AM...None.
&&

09/72
Hazardous weather outlook, Aug 23, 6:34 AM CDT, 2 hours 18 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
448 AM AST MARTES 23 DE AGOSTO DE 2016

AMZ710>745-PRZ001>013-232100-
SAN JUAN Y VECINDAD-NORESTE-SURESTE-
INTERIOR ESTE-CENTRAL NORTE-INTERIOR CENTRAL-PONCE Y VECINDAD-
NOROESTE-INTERIOR OESTE-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES-
AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE-
448 AM AST MARTES 23 DE AGOSTO DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES DEL TIEMPO PELIGROSAS ES
PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO.

.DIA UNO...HOY Y ESTA NOCHE

.TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS FUERTES
Y RAFAGAS DE VIENTOS BREVES ESTA TARDE A TRAVES DE PORCIONES DEL
OESTE Y INTERIOR DE PUERTO RICO.

.INUNDACIONES...LLUVIAS FUERTES PUDIERAN RESULTAR INUNDACIONES
URBANAS Y DE RIACHUELOS A TRAVES DEL OESTE DE PUERTO RICO.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA VARIAS PLAYAS DEL NORTE DE PUERTO RICO.

.DIAS DOS HASTA SIETE...MIERCOLES A LUNES

UNA ONDA TROPICAL FUERTE ALCANZARA LA REGION EL MIERCOLES Y
JUEVES...AUMENTANDO LOS VIENTOS...LOS AGUACEROS Y TRONADAS A TRAVES
DEL AREA DE PRONOSTICO. INUNDACIONES URBANAS Y DE RIACHUELOS SON
PROBABLES. LAS CONDICIONES AMBIENTALES SE ESPERAN SE TORNEN MAS
FAVORABLES PARA EL DESARROLLO DE UNA DEPRESION TROPICAL MAS TARDE
ESTA SEMANA CUANDO SE PRONOSTICA QUE EL SISTEMA SE MUEVA CERCA A
PUERTO RICO Y LAS ISLAS VIRGENES AMERICANAS. LOS INTERESES DEBEN
MONITOREAR EL PROGRESO DE ESTE SISTEMA.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR INUNDACIONES
Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN
JUAN.

AMZ715-725-VIZ001-002-232100-
SAN TOMAS SAN JOHN E ISLAS ADYACENTES-
SANTA CRUZ-AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS
ADYACENTES DEL CARIBE-
448 AM AST MARTES 23 DE AGOSTO DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES
PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES.

.DIA UNO...HOY Y ESTA NOCHE

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA LAS PLAYAS DEL NORTE DE SANTA CRUZ.

.DIAS DOS HASTA SIETE...MIERCOLES A LUNES

UNA ONDA TROPICAL FUERTE ALCANZARA LA REGION EL MIERCOLES
YJUEVES...AUMENTANDO LOS VIENTOS...LOS AGUACEROS Y TRONADAS A
TRAVESDEL AREA DE PRONOSTICO. INUNDACIONES URBANAS Y DE RIACHUELOS
SONPROBABLES. LAS CONDICIONES AMBIENTALES SE ESPERAN SE TORNEN
MASFAVORABLES PARA EL DESARROLLO DE UNA DEPRESION TROPICAL MAS
TARDEESTA SEMANA CUANDO SE PRONOSTICA QUE EL SISTEMA SE MUEVA CERCA
APUERTO RICO Y LAS ISLAS VIRGENES AMERICANAS. LOS INTERESES
DEBENMONITOREAR EL PROGRESO DE ESTE SISTEMA.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN
EMBARGO...SELES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR
INUNDACIONESY CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE
METEOROLOGIA EN SANJUAN.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 8:34 AM CDTFlash Flood WatchJSJ33 hr

Nearby

Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.